To cite this record: http://ddd.uab.cat/record/51216
A geometrical characterization of reflexivity in Banach spaces
Chasco, M. J.
Indurain, Esteban

Date: 1986
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 30 n. 2/3 (1986) p. 109-113, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_302386_08


5 p, 72.3 KB

The record appears in these collections:
Articles > Published articles > Publicacions de la Secció de Matemàtiques

 Record created 2009-11-17, last modified 2014-10-01



   Favorit i Compartir
QR image